# SDR FDEA202109062227

- Difficulty date: September 6, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N892FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 38707
- Aircraft time: 38,991 hours, 6,333 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 152W845220
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO STA 1397 RBL 38 FLOOR PANEL P//N:152W8452-20 FOUND CRACK MAIN DECK CARGO  STA 1397 RBL 38 FLOOR PANEL P/N: 152W8452-20 REPAIRED AS PER B777   SRM 53-00-50-2R REPAIR 1,REV38.0.REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
